# SDR F05005

- Difficulty date: September 19, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 12,047 hours, 11,265 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 4951545
- Condition: Leaking
- Location: Apu
- Part time: 512 hours, 570 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW NOTED A STRONG ODOR OF FUEL IN THE CABIN.  MAINTENANCE HAS TROUBLESHOT FAULT TO LEAKING PACKINGS AT THE APU ACCELERATION UNIT.  MAINTENANCE REMOVED AND REPLACED APU FUEL PUMP.
